Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 760–764 (Mi zvmmf3653)  

Scientific communications

A method for the numerical modeling of waves in one-dimensional nonlinear media with random inhomogeneities

I. O. Yaroshchuk

Vladivostok

Full text: PDF file (676 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 92–95

Bibliographic databases:

UDC: 517.958:530.1
Received: 20.12.1985

Citation: I. O. Yaroshchuk, “A method for the numerical modeling of waves in one-dimensional nonlinear media with random inhomogeneities”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 760–764; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 92–95

Citation in format AMSBIB
\Bibitem{Yar88}
\by I.~O.~Yaroshchuk
\paper A method for the numerical modeling of waves in one-dimensional nonlinear media with random inhomogeneities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 760--764
\mathnet{http://mi.mathnet.ru/zvmmf3653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945952}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 92--95
\crossref{https://doi.org/10.1016/0041-5553(88)90182-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3653
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021